MAUDE Adverse Event Report: CP MEDICAL POLYPROPYLENE; POLYPROPYLENE NONABSORBABLE SYNTHETIC SUTURE

CP MEDICAL POLYPROPYLENE; POLYPROPYLENE NONABSORBABLE SYNTHETIC SUTURE
Model Number 8683P-HUF
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported size 4/0 polypropylene suture breaking during surgery, after implant and grafting.(lot# 180612-67) there was patient involvement with a healthy middle-aged male but no indication of an adverse event.

Brand Name
POLYPROPYLENE
Common Device Name
POLYPROPYLENE NONABSORBABLE SYNTHETIC SUTURE
Manufacturer (Section D)
CP MEDICAL
1775 corporate dr
ste 150
norcross GA 30093
MDR Report Key8970341
Report Number3012164473-2019-00021
Device Sequence Number2883694
Product Code GAW
UDI-Device Identifier10889950001919
UDI-Public10889950001919
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K001185
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number8683P-HUF
Device Catalogue Number8683P-HUF
Device Lot Number180612-67
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2019
Initial Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1